Test Booster During PCT


#1

What is everyone thought’s about running a test booster during PCT? I’m 2 weeks in on nolva now & have a bottle laying around… thought it might maybe help… with libido especially.
Also have been taking cialis which ever since week 2 hasn’t been helping to much


#2

I’ve used Testo-Fuel in the past during PCT and my wife has used it after a Var cycle as well. It seems to create sort of a parachute for your test from my experience. That was before I started using HCG but I found it still worked well to keep myself from feeling like my Test was just falling down the side of a building. Var can and does suppress testosterone production in females just as it does for males and my wife found that she didn’t have much of a hormone rebound from her test while using it after her cycle.


#3

Why are you taking something’s that isn’t working?


#4

How much cialis are you taking?


#5

@John Sunday was my 2 week mark in pct. So I’ve only taken 20mg cialis daily for 3 days. usually one of those bad boys and I’m g2g😁
Sunday was also the day I dropped my Nolva dose down
Libido has only been low since Sunday.
I’ve just heard mixed things about test boosters in PCT… that it wont do shit… that it helps a little.


#6

I agree usually one is great which was why I was asking


#7

Shit, even half a one is good


#8

What’s your current PCT protocol?


#9

@Berserker Nolva 60-40-20-20


#10

So I was just in a shop today were the guy was telling me that everyone lately has been using 1-andro during there pct I asked isn’t that backwards and he said that its been selling like hotcakes so maybe it will work


#11

That’s a good pct but you might just be shutdown really hard did you run a nor19 cycle?


#12

If you’re 2 weeks in on Nolva like that and you’re still experiencing libido or ED issues, you may want to consider HCG or adding another SERM short term.


#13

I would say switch to clomiphene it will raise your testosterone levels by itself


#14

@Bigmurph no 19nor. Ya it was weird how it just all the sudden happened… Everything was great until I dropped down to 20mg. I’ll have to pick up some clomid & see if it helps at all. What dose would you recommend & for how long? What do you think about the HCG?

Do you think its just estro rebound? Think some aromasin could help?

Thanks for the help!


#15

It definitely could be estrogen rebound if you were using arimidex or just nolvadex.
I think that clomiphene will bring you right back because it raises natty test levels better than just nolvadex

I wouldn’t go for the hcg until you really believe that you need it.